# SDR USAA2013020600006

- Difficulty date: December 17, 2012
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 59,057 hours, 40,381 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 65C2524216A
- Part serial: MA3942
- Condition: Cracked
- Location: Lt Spoiler
- Part time: 23,539 hours, 15,406 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - CRACKED FITTING ON LEFT WING GROUND SPOILER NR 4 OUTBOARD ACTUATOR FITTING AT WBL 153, WL 132.  REPLACED LEFT WING GROUND SPOILER PANEL ASSEMBLY NR 4 IAW B737 AMM 27-62-12-004-001 & 27-62-12-404-012.
